skip to main content
Refined by: List of all Versions remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to e-Shelf

Anaphylaxis secondary to levobupivacaine

Gupta, A. ; Fennelly, M. ; Ramesh, V. ; Agyare, K.

Anaesthesia, Oct 2011, Vol.66(10), pp.942-944 [Peer Reviewed Journal]

© ProQuest LLC All rights reserved

Full text available

2
Material Type:
Article
Add to e-Shelf

Anaphylaxis secondary to levobupivacaine

Gupta, A. ; Fennelly, M. ; Ramesh, V. ; Agyare, K.

Anaesthesia, October 2011, Vol.66(10), pp.942-944 [Peer Reviewed Journal]

John Wiley & Sons, Inc.

Full text available

3
Anaphylaxis secondary to levobupivacaine: Anaphylaxis secondary to levobupivacaine
Material Type:
Article
Add to e-Shelf

Anaphylaxis secondary to levobupivacaine: Anaphylaxis secondary to levobupivacaine

Gupta, A. ; Fennelly, M. ; Ramesh, V. ; Agyare, K.

Anaesthesia, 10/2011, Vol.66(10), pp.942-944 [Peer Reviewed Journal]

Wiley (via CrossRef)

Full text available

4
Material Type:
Article
Add to e-Shelf

Anaphylaxis secondary to levobupivacaine.

Gupta, A ; Fennelly, M ; Ramesh, V ; Agyare, K Gupta, A (correspondence author) ; Gupta, A (record owner)

Anaesthesia, October 2011, Vol.66(10), pp.942-944 [Peer Reviewed Journal]

© ProQuest LLC All rights reserved

Full text available

5
Material Type:
Article
Add to e-Shelf

Anaphylaxis secondary to levobupivacaine

Gupta, A ; Fennelly, M ; Ramesh, V ; Agyare, K

Anaesthesia, October 2011, Vol.66(10), pp.942-4 [Peer Reviewed Journal]

MEDLINE/PubMed (U.S. National Library of Medicine)

Full text available

Personalize your results

  1. Edit

Refine Search Results

Expand My Results

  1.   

Searching Remote Databases, Please Wait